# SDR IPXA2574114

- Difficulty date: June 6, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 23,818 hours, 15,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING FWD FLAP L/E AT INBD EDGE HAS 20" OF WORN GROOVE IN SKIN.  REPAIRED IAW SRM 57-53-01-2R, REPAIR 3.
